American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49N60) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] M. Bildhauer, M. Fuchs and C. Tietz. $C^{1,\alpha}$-interior regularity for minimizers of a class of variational problems with linear growth related to image inpainting. St. Petersburg Math. J. 27 (2016) 381-392.
Abstract, references, and article information   
View Article: PDF

[2] P. Baroni, M. Colombo and G. Mingione. Non-autonomous functionals, borderline cases and related function classes. St. Petersburg Math. J. 27 (2016) 347-379.
Abstract, references, and article information   
View Article: PDF

[3] J. Andersson. Optimal regularity and free boundary regularity for the Signorini problem. St. Petersburg Math. J. 24 (2013) 371-386.
Abstract, references, and article information   
View Article: PDF

[4] M. Fuchs. Regularity results for local minimizers of energies with general densities having superquadratic growth. St. Petersburg Math. J. 21 (2010) 825-838. MR 2604569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia